一类带有双临界指数双调和椭圆方程的非平凡解

张玉灵, 曹万林

张玉灵, 曹万林. 一类带有双临界指数双调和椭圆方程的非平凡解[J]. 华南师范大学学报(自然科学版), 2018, 50(2): 100-104.
引用本文: 张玉灵, 曹万林. 一类带有双临界指数双调和椭圆方程的非平凡解[J]. 华南师范大学学报(自然科学版), 2018, 50(2): 100-104.
Existence of nontrival Solutions for a biharmonic elliptic equation involving double critical exponents[J]. Journal of South China Normal University (Natural Science Edition), 2018, 50(2): 100-104.
Citation: Existence of nontrival Solutions for a biharmonic elliptic equation involving double critical exponents[J]. Journal of South China Normal University (Natural Science Edition), 2018, 50(2): 100-104.

一类带有双临界指数双调和椭圆方程的非平凡解

基金项目: 

国家自然科学基金

详细信息
    通讯作者:

    张玉灵

  • 中图分类号: O175.25

Existence of nontrival Solutions for a biharmonic elliptic equation involving double critical exponents

  • 摘要: 研究了一类带有双临界指数双调和椭圆方程,利用变分法及嵌入映射 的达到函数,找到满足局部Palais-Smale(简称 )条件的序列 ,通过较精密的计算,得到该序列收敛到方程的非平凡弱解.
    Abstract: A class of biharmonic elliptic equations with double critical exponent is studied. By using the variational method and the function of the embedded mapping of , the sequence {un} satisfying the local Palais-Smale (PSc) condition is found. The sequence converges to the nontrivial weak solution of the equation by accurate calculation.
计量
  • 文章访问数:  948
  • HTML全文浏览量:  137
  • PDF下载量:  102
  • 被引次数: 0
出版历程
  • 收稿日期:  2016-05-02
  • 修回日期:  2016-07-10
  • 刊出日期:  2018-04-24

目录

    /

    返回文章
    返回